# SDR 2002UALA00781

- Difficulty date: April 30, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 48,498 hours, 6,002 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FIRST CLASS ENTIRE LEFT HAND SIDE FROM SEAT 1A THRU 5A.  REPAIRED SHORTED EEL WIRING AT SEAT 2A.
